I am not a psychiatrist- so cannot venture a diagnosis (especially long-distance)
however, after over 30 years of practice, I can identify what seems to be a psychological problem, which does NOT "seem" to be ADD
It is also possible to have a medical condition causing psychologic symptoms- especially endocrine/hormonal problems.
So, I strongly suggest you seek aid-
1. by consulting a different psychiatrist (not psychologist- be sure)
2. If no result, or to be sure- see an internist, especially one familiar with endocrine problems.
and Happy new year
Thank you for allowing me to be of assistance.
Kindly press 'ACCEPT' so that I may be paid for my time and advice. This does NOT cost you extra!
Bonus & Follow-up questions for clarification or added information, are always welcomed.
Positive feedback is appreciated.
You should always consult with your medical care provider, for proper diagnosis and treatment & follow-up.
The information provided is for educational purposes only.